RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. London Math. Soc. (3), 2020, Volume 120, Issue 5, Pages 617–641 (Mi plms4)  

On residual categories for Grassmannians

Alexander Kuznetsovabc, Maxim Smirnovd

a Algebraic Geometry Section, Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin St., Moscow, 119991 Russia
b Interdisciplinary Scientific Center J.-V. Poncelet (CNRS UMI 2615), 11 Bolshoy Vlasyevskiy Pereulok, Moscow, 119002 Russia
c Laboratory of Algebraic Geometry, National Research University Higher School of Economics, 6 Usacheva str., Moscow, 119048 Russia
d Institut für Mathematik, Universität Augsburg, Universitätsstr. 14, 86159 Augsburg, Germany

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
A. Kuznetsov was partially supported by the Russian Academic Excellence Project `5-100', and by the Program of the Presidium of the Russian Academy of Sciences No. 01 `Fundamental Mathematics and its Applications' under grant PRAS-18-01.


DOI: https://doi.org/10.1112/plms.12294

Language:

Linking options:
  • http://mi.mathnet.ru/eng/plms4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020